MAUDE Adverse Event Report: ARTHREX, INC. 2.8MM DRILL GUIDE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 2.8MM DRILL GUIDE; ORTHOPEDIC MANUAL SURG INSTR
Model Number 2.8MM DRILL GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 05/02/2025, it was reported by a sales representative via (b)(4) that an 0349-100 2.8mm drill guide and a 4040-000 calibrated drill were both damaged.No further information was provided.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged 0349-100 2.8mm drill guide batch number: 230534 was received for investigation.Visual evaluation of the returned device noted significant damage to the device with superficial scratches and indentations observed.It was further noted that an 4040-000 calibrated drill was stuck with in it.The most likely cause for the observed damage can be attributed to misuse due to mishandling/use error.The most likely cause for the stuck 4040-000 calibrated drill can be attributed to user error due to prying/leveraging of the mating instrument within the cannulation of the 0349-100 2.8mm drill guide.Refer to investigation photos.

Brand Name
2.8MM DRILL GUIDE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22097698
Report Number1220246-2025-02260
Device Sequence Number7424983
Product Code LXH
UDI-Device Identifier00848665030082
UDI-Public(01)00848665030082(11)230721(10)230534
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.8MM DRILL GUIDE
Device Catalogue Number0349-100
Device Lot Number230534
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date05/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown